AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Recent Trends in Nonlinear Partial Differential Equations II: Stationary Problems
Edited by: James B. Serrin, Enzo L. Mitidieri, University of Trieste, Italy, and Vicenţiu D. Rădulescu, University of Craiova, Romania
cover
SEARCH THIS BOOK:

Contemporary Mathematics
2013; 340 pp; softcover
Volume: 595
ISBN-10: 0-8218-9861-2
ISBN-13: 978-0-8218-9861-1
List Price: US$111
Member Price: US$88.80
Order Code: CONM/595
[Add Item]

This book is the second of two volumes that contain the proceedings of the Workshop on Nonlinear Partial Differential Equations, held from May 28-June 1, 2012, at the University of Perugia in honor of Patrizia Pucci's 60th birthday.

The workshop brought together leading experts and researchers in nonlinear partial differential equations to promote research and to stimulate interactions among the participants. The workshop program testified to the wide ranging influence of Patrizia Pucci on the field of nonlinear analysis and partial differential equations.

In her own work, Patrizia Pucci has been a seminal influence in many important areas: the maximum principle, qualitative analysis of solutions to many classes of nonlinear PDEs (Kirchhoff problems, polyharmonic systems), mountain pass theorem in the critical case, critical exponents, variational identities, as well as various degenerate or singular phenomena in mathematical physics. This same breadth is reflected in the mathematical papers included in this volume.

The companion volume (Contemporary Mathematics, Volume 594) is devoted to evolution problems in nonlinear partial differential equations.

Readership

Graduate students and research mathematicians interested in nonlinear partial differential equations.

Table of Contents

  • S. Almi and M. Degiovanni -- On degree theory for quasilinear elliptic equations with natural growth conditions
  • D. Arcoya, J. Carmona, and P. J. Martínez-Aparicio -- Radial solutions for a Gelfand type quasilinear elliptic problem with quadratic gradient terms
  • M.-F. Bidaut-Véron, M. García-Huidobro, and L. Véron -- Remarks on some quasilinear equations with gradient terms and measure data
  • L. Boccardo -- The effect of a linear term in some nonlinear elliptic equations with singular data
  • M. Bonforte, G. Grillo, and J. L. Vazquezo -- Quantitative bounds for subcritical semilinear elliptic equations
  • M.-M. Boureanu, B. Noris, and S. Terracini -- Sub and supersolutions, invaraint cones and multiplicity results for \(p\)-Laplace equations
  • D. Cassani, B. Ruf, and C. Tarsi -- A Moser type inequality in Zygmund spaces without boundary conditions
  • E. Colorado -- Existence results for some systems of coupled fractional nonlinear Schrödinger equations
  • V. C. Zelati and M. Nolasco -- Ground states for pseudo-relativistic equations with combined power and Hartree-type nonlinearities
  • G. Cupini, P. Marcellini, and E. Mascolo -- Local boundedness of solutions to some anisotropic elliptic systems
  • L. Damascelli, F. Gladiali, and F. Pacella -- A symmetry result for semilinear cooperative elliptic systems
  • L. D'Ambrosio and E. Mitidieri -- An application of Kato's inequality to quasilinear elliptic problems
  • F. Faraci, A. Iannizzotto, and C. Varga -- Multiplicity results for constrained Neumann problems
  • A. Farina -- On the classification of entire local minimizers of the Ginzburg-Landau equation
  • R. Filippucci -- A Liouville result on a half space
  • M. Ghergu -- Singular elliptic systems of Lane-Emden type
  • H.-C. Grunau and F. Robert -- Uniform estimates for polyharmonic Green functions in domains with small holes
  • G. Molica Bisci -- Variational problems on the sphere
  • N. S. Papageorgiou and V. Rădulescu -- Semilinear Neumann problems with indefinite and unbounded potential and crossing nonlinearity
  • R. Servadei -- Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia